Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Isolated point theorems for uniform algebras on smooth manifolds

Tom 256 / 2021

Swarup N. Ghosh Studia Mathematica 256 (2021), 187-196 MSC: 32E30, 46J10. DOI: 10.4064/sm190513-5-1 Opublikowany online: 19 June 2020

Streszczenie

In 1957, Andrew Gleason conjectured that if $A$ is a uniform algebra on its maximal ideal space $X$ and every point of $X$ is a one-point Gleason part for $A$, then $A$ must contain all continuous functions on $X$. Gleason’s conjecture was disproved by Brian Cole in 1968. In this paper, we establish a strengthened form of Gleason’s conjecture for uniform algebras generated by real-analytic functions on compact subsets of real-analytic three-dimensional manifolds-with-boundary.

Autorzy

  • Swarup N. GhoshDepartment of Mathematics
    Southwestern Oklahoma State University
    Weatherford, OK 73096, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek